# SDR SWAA2024030444731

- Difficulty date: January 25, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER WEB LOCATED ON RBL 45 AT WING CENTER SECTION 2024-78152<[01] TOOL USED: CALIPER P/N: 500-464 S/N:B17030933 DUE DATE: 07-NOV-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 25-JAN-25.;[03] TOOL USED. SCALE PN: CR5200; SN: 8343150722; DUE DATE: 13-FEB-24;[04] TOOL USED IN STEP 13: UT EQUIPMENT; P/N: EPOCH 650; S/N: 190859705; DUE DATE: 23-OCT-24;[05] REPAIRED VAPOR BARRIER WEB LOCATED ON RBL 45 AT WING CENTER SECTION IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED VAPOR BARRIER WEB LOCATED ON RBL 45 AT WING CENTER SECTION IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 RII COMPLETED
